# SDR ASAA2023101645687

- Difficulty date: October 16, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N971AK
- Make and model: Boeing 737-9
- Aircraft serial: 43339
- Aircraft time: 6,723 hours, 1,935 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MOMENTARY LEFT VTK MSG AP DISCONNECTED AT FL 330, REVERTED TO CWS SYSTEM RESOLVED ITSELF. GROUNDED - YES. PERFORMED B737-9 IFIM 31-00-00-810-803. FOUND NO ACTIVE CORRELATED MESSAGE.
